# SDR I05R089179

- Difficulty date: August 1, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 1,157 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M20A1005
- Part serial: 00240
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,158 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ACTUATOR LATERAL STIFF AND LEAKING REPLACED PART
